# SDR AALA202304255810

- Difficulty date: March 24, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N867NN
- Make and model: Boeing 737823
- Aircraft serial: 40762
- Aircraft time: 35,417 hours, 14,745 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT PASSENGER CABIN EXISTING FLOORBEAM REPAIR STRAP LOCATED AT BS 986.5 AND RBL 29. REPAIRED FLOORBEAM PER SRM 53-70-51, REPAIR 4.
